MAUDE Adverse Event Report: TRIMEDYNE, INC. 20444-SMA VAPORMAX HOLMIUM SIDE FIRING FIBER; LASER FIBER

TRIMEDYNE, INC. 20444-SMA VAPORMAX HOLMIUM SIDE FIRING FIBER; LASER FIBER
Model Number 20444-SMA
Medical Device Problem Codes Thermal Decomposition of Device (1071); Material Discolored (1170); Melted (1385); Overheating of Device (1437); Material Separation (1562); Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: the manufacturer completed all of the information on this form.(b)(4).
 
Event or Problem Description
Fiber needle is poor blasting force with blackening and outputting energy after using for more than ten minutes.This information is documented as reported to trimedyne, inc.

Brand Name
20444-SMA VAPORMAX HOLMIUM SIDE FIRING FIBER
Common Device Name
LASER FIBER
Manufacturer (Section D)
TRIMEDYNE, INC.
5 holland, building 223
irvine CA 92618 2579
MDR Report Key8384302
Report Number1419951-2019-00002
Device Sequence Number19340378
Product Code GEX
UDI-Device IdentifierM47320444SMA0
UDI-PublicM47320444SMA0
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Model Number20444-SMA
Device Catalogue Number20444-SMA
Device Lot NumberR10G126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2019
Initial Report FDA Received Date03/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1